MAUDE Adverse Event Report: CARDICARE DMI; HEATING PAD

CARDICARE DMI; HEATING PAD
Model Number 619-5133-1900
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Excessive Heating (4030)
Health Effect - Clinical Codes Burn(s) (1757); Skin Discoloration (2074)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported using heating pad on elbow and after 1 hour it caused a burn on bottom of elbow.
 
Additional Manufacturer Narrative
User was contacted twice requesting additional infomation.

Brand Name
DMI
Common Device Name
HEATING PAD
Manufacturer (Section D)
CARDICARE
9 yan an road
wu shan town plaza, unit 7003
hangzhou, 31000 2
CH  310002
MDR Report Key21240572
Report Number1000143485-2025-25886
Device Sequence Number14368577
Product Code IRT
UDI-Device Identifier00041298051336
UDI-Public00041298051336
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2025
Report Date (Section F) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number619-5133-1900
Device Lot Number110191222
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/27/2024
Device Age2 YR
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight91 KG
Date Report Sent to FDA01/27/2025